# SDR SWAA2023082975853

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON RADIUS OF FCB; FWD CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(2) AND (4). REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE. REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIRED AREA PER SRM 53-30-15-2R-1;[07] VERIFIED CORRECTIVE ACTION #6
